Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had uterine bleeding with polyp. Prescribed cyclo-progynova. No bleeding after second course. Possible reason?

hello, i m 27 yrs old, 2 months ago i had a uterine bleeding with polyp for about 4 days,the doctor gave me cyclo-progynova for 6 months ,, i used it at day 5 period , after first course withdrawal bleeding occurred after 4 days in the 7days rest before i started the second course, now it is day 6 after finishing the second course and no bleeding occur, i must start the third course tomorrow,,when it is expected to have the periodic bleeding
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Cyclo progynova can cause irregularity of bleeding, this is a common side effect. But, I feel if the polyp is there its better to undergo HYSTEROSCOPIC REMOVAL OF POLYP. That will cure your current problem.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor